# SDR 9600483208

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308US
- Make and model: Airbus A320-211
- Aircraft serial: 107
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Alarm
- Condition: Activated
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D, F

## Discrepancy

DURING TAXI AFT CARGO SMOKE ECAM INDICATION ILLUMINATED AND DISCHARGED EXTINGUISHING AGENT.  AIRCRAFT RETURNED TO THE GATE AND FIRE DEPARTMENT INVESTIGATED SOURCE OF INDICATION.  NO DETECTION OF FIRE OR SMOKE NOTED.  MAINTENANCE VERIFIED NO EVIDENCE OF FIRE OR SMOKE AND REPLACED THE FIRE EXTINGUISHING BOTTLE.  SYSTEM OPERATION CHECKED NORMAL.
